# SDR A6WA201441270

- Difficulty date: March 17, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- Aircraft time: 26,699 hours, 25,705 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COLD WORKING OF THE MLG TRUNNION LOWER FLANGE, FOUND ONE EACH OVERSIZE HOLE ON THE RT SIDE.  REPAIRED IAW REO 57-21-2131 DATED 2014-03-16.
